Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Frequency laws showing stability with reference to the geometric mean and other means


Author: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 38 (1932), 398-402
DOI: https://doi.org/10.1090/S0002-9904-1932-05406-4
MathSciNet review: 1562407
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05406-4

American Mathematical Society